# SDR REXA2022121302701

- Difficulty date: December 7, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 29,065 hours, 19,632 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING SIDE AFT EMERGENCY LIGHT OUT.  RE-SECURED GROUND WIRE ON RIGHT WING AFT EMERGENCY LIGHT IAW AMM 33-51-15. OPS CHECKS GOOD.
